Author Details

Name: Ishwar, B.
Author Publications:
  • Vol 3, No 1 (2015) - Articles
    Characteristics exponents of the triangular solution in the elliptical restricted three body problem under the radiation and oblateness of primaries
    Abstract    PDF  HTML
  • Vol 3, No 2 (2015) - Articles
    Trajectories of the infinitesimal mass around the triangular equilibrium points in elliptical restricted three bodies problem under oblate and radiating primaries for the binary systems
    Abstract    PDF
science

Copyright © 2020 Science Publishing Corporation Inc. All rights reserved.